|PEP and extreme fatigue
Oct 17, 2012
sex assault victim here. I am attempting PEP and this is Day 2 of the meds. First night was combivir only--flu-like symptoms. Today I've taken the combivir dose 1 and tenofovir and I feel exhausted and brain-dead. I have a job that requires alertness, physical activity and a lot of thinking. I can't continue like this. What can I do? I think the problem today might be the tenofovir, because I felt fatigued pretty quickly after I took it. Is it better take certain meds at certain times?
| Response from Dr. Henry
I have never used Combivir (often can cause gut/fatigue problems) and tenofovir--that is not a recommended regimen. For moderate risk sitations wherein NPEP is utilized we are most often using Truvada that is better tolerated than Combivir. I would discuss with a local HIV specialist if possible. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.